### RIGI Design Society seminar

## **Report of Contributions**

Contribution ID: 0 Type: not specified

## Perspectives on particle physics: the client's point of view

Thursday 26 March 2015 09:00 (45 minutes)

Author: GAGNON, Pauline (Indiana University (US))

Presenter: GAGNON, Pauline (Indiana University (US))

Track Classification: Science Day

Contribution ID: 1 Type: not specified

#### **Project management at CERN**

Thursday 26 March 2015 10:00 (30 minutes)

**Presenter:** Dr BONNAL, Pierre (CERN)

Track Classification: Science Day

Contribution ID: 2 Type: not specified

# The designer's perspective: on-going studies on supraconducting magnets

Thursday 26 March 2015 10:30 (30 minutes)

**Presenter:** SMEKENS, David (CERN)

Track Classification: Science Day

Contribution ID: 3 Type: not specified

# The organization of large scientific international collaborations

Thursday 26 March 2015 14:15 (30 minutes)

Presenter: NORDBERG, Markus (CERN)

Track Classification: Science Day

Contribution ID: 4 Type: **not specified** 

# Prospective: Conceptual studies for future linear and circular colliders

Thursday 26 March 2015 14:45 (45 minutes)

**Presenter:** STAPNES, Steinar (CERN)

Track Classification: Science Day

Contribution ID: 5 Type: **not specified** 

#### **Introduction to CERN**

Thursday 26 March 2015 08:40 (20 minutes)

**Presenter:** SABAN, Roberto (CERN)

Track Classification: Science Day

Contribution ID: 6 Type: not specified

#### **Opening of the Science Day**

Thursday 26 March 2015 08:30 (10 minutes)

**Presenters:** Dr NICQUEVERT, Bertrand (CERN); BOUJUT, jean-françois (Grenoble INP)

Contribution ID: 7 Type: **not specified** 

#### **Welcome and Introductions**

Wednesday 25 March 2015 09:00 (15 minutes)

**Presenters:** MARJANOVIC, Dorian; PAPALAMBROS, Panos

Session Classification: SIG and Chapter Leaders Meeting

Contribution ID: 8 Type: not specified

#### **SIGs MVP (Most Valuable Practice)**

Wednesday 25 March 2015 09:15 (1h 15m)

**Presenter:** PAPALAMBROS, Panos

Session Classification: SIG and Chapter Leaders Meeting

Contribution ID: 9 Type: not specified

#### Cross-SIG sharing and learning

Wednesday 25 March 2015 10:45 (2 hours)

Best practices, DS membership, special events, young members, broader recognition, SIG collaborations

Presenter: PAPALAMBROS, Panos

Session Classification: SIG and Chapter Leaders Meeting

Contribution ID: 10 Type: not specified

#### **Future Planning and Action items**

Wednesday 25 March 2015 13:45 (1h 45m)

ICED2015 workshop proposals and SIG paper contributions; SIG leadership in DSJ; SIG links with industry; SIG links with Chapters.

Presenter: PAPALAMBROS, Panos

Session Classification: SIG and Chapter Leaders Meeting

Contribution ID: 11 Type: not specified

#### **Increasing DS membership**

Wednesday 25 March 2015 15:45 (15 minutes)

Presenter: MARJANOVIC, Dorian

Session Classification: SIG and Chapter Leaders Meeting

Contribution ID: 12 Type: not specified

#### **Report by Design Society President**

Friday 27 March 2015 09:00 (1h 30m)

Presenter: MARJANOVIC, Dorian

**Session Classification:** BM and AB Business Day

Contribution ID: 13 Type: not specified

## AB discussion time - topics suggested by BM in email report

Friday 27 March 2015 10:50 (1h 40m)

**Presenter:** Dr BOUJUT, jean-françois (Grenoble INP)

Session Classification: BM and AB Business Day

Contribution ID: 14 Type: not specified

# Business Meeting - AB to have seperate discussion time if needed. Topics generated from working groups and AB questions

Friday 27 March 2015 13:30 (1h 30m)

**Presenters:** MARJANOVIC, Dorian; Dr BOUJUT, jean-françois (Grenoble INP)

**Session Classification:** BM and AB Business Day

Contribution ID: 15 Type: not specified

#### **Board of Management Meeting**

Friday 27 March 2015 16:00 (2 hours)

Session Classification: BM and AB Business Day

Contribution ID: 16 Type: not specified

#### Agenda to be set by ICED15 team

Tuesday 24 March 2015 08:30 (4h 30m)

Presenters: WEBER, Christian; CASCINI, Gaetano

Session Classification: ICED15 Organisers Meeting

Contribution ID: 17 Type: not specified

#### Agenda to be set by the Board of Management

Tuesday 24 March 2015 14:00 (1 hour)

Presenter: MARJANOVIC, Dorian

Session Classification: Board of Management Meeting

To be fixed

Contribution ID: 18 Type: not specified

#### To be fixed

Tuesday 24 March 2015 15:00 (2 hours)

Session Classification: Board of Management Meeting